MathSciNet Relay Station
MathSciNet bibliographic data
MR1479347 57T10 (13H10 14B15 55N10)
Benson, D. J.; Greenlees, J. P. C. Commutative algebra for cohomology rings of classifying spaces of compact Lie groups. J. Pure Appl. Algebra 122 (1997), no. 1-2, 41–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement